Couldn't find what you looking for?

TRY OUR SEARCH!

wow i have been having a lot of the same problems. i was on depo for 2 years and stopped. about a month later i started having intense cramps for a couple days a month but no period. they were so bad that i could do nothing but writhe in pain. finally that went away and i started having normal periods again after a year. i decided to get back on depo and i was on that for 9 months and was supposed to get my next shot in feb of 2009. i decided not to get it again because i was having some kind of weird reaction that would cause me to have the same severe cramps and my whole uterus lining to come out at once. i thought i had a miscarriage but no. now its may and i havent had a period yet. in the past two weeks my breasts have become really swollen and VERY sore. i have also gained about 15 lbs in the past month! i figured that i would lose weight after getting off that c**p! if you are considering getting the depo- DONT DO IT! it will screw your body up and its not worth it.
Reply

Loading...

I have also had the same kind of problem. Them only difference is that my last shot should have been the last week of August and I decided not to take the shot anymore, but i have not had my monthly yet and when i would have shots late before this i would have some kind of spotting but i haven't even had that. I am aware that i could be pregnant but i am not to sure.
Reply

Loading...

same issue not pregnand no period since january and period craming whats up with this ever sine on the depo then stopping everything is out of wack! ?
Reply

Loading...

my doctor tols me there this diseas called polyestic ovalry disease and its a diseasse that irregulate your period and its hard for you to have kids
Reply

Loading...

I also been on depo for 4 1/2years and been off for 8 months and I also think I'm pregnant and my boyfriend been having dreams about me having a baby but my breast don't hurt what wrong with me help me
Reply

Loading...

I been on depo for 4 1/2 years and been off for 8 months am I pregnant I took a hpt it was (-) but I feel like I'm pregnant my boyfriend having dream about me having a baby but I have everything but the hurting breast
Reply

Loading...

Hi, I need help an advice..I'm 24 i started taking BC in november of 2011 i got off bc in Jan. 2012, since then i've had no period, i went on normal as usual in end of march i had unprotected sex with my bf, an a few weeks after i have been feeling nauseated,tired, trouble with vision,my blood pressure even has been up,trouble breathing, tender breast,breast have grown a cup size my friends have even noticed, frequent urination,a uti, no PT yet,afraid of what it might say. An i have had a littlt leakage in my breast an i constantly feel like i'm urinating on myself so i wear panty liners, my stomach cramps alot an back pain, an it feels abnormally hard at the bottom.Could i be pregnant?
Reply

Loading...

I had depo for 6 months of lasted year 2011. In im 17 haven't had it every since it's possible 2 get pregnant
Reply

Loading...

I know this is a late answer but I hope this can help. I was on IC for almost one year and stopped it because I am afraid not to conceive again, ever in my life. So, the effect last until Aug 2012, and then, Sept, I missed my period but I had this spotting that last for 2 days only, and then, Oct, I had my period, it was normal like I've never used IC before. And then Nov, no period, tried 3 hpt but all negative.

 

Because our body needs time to be fertile or to ovulate again. After the last effect of the IC we can ovulate or have our periods back to normal several months later. They said for 5 mos to 1 yr. So you'll have to wait until you conceive.

Reply

Loading...

I got my only injection in August this year, i didn't get a second shot because we were only using it as a trial to see if my other medication would work with a hormonal contraceptive. It did but i didn't start a new contraceptive, for the first few weeks after i had some spotting then a few weeks after i got my period, the next month i also got its, i started thinking it had become regular again, but when i came time for me to get my latest period i haven't its been just over 20days and i've take a home pregnancy test, it came buck negative but my boyfriend and i are still worried that i may be pregnant. Has this happened to anyone else? Is it to early to start worrying?
Reply

Loading...

Hi everyone I've been on the depo since last October and stop using it Dec 2012. Been off it two week I've put a little weight on I've got really sore breasts and been having back pain, also a bad head in the morning, I've taken loads of pregnancy test and they were all negative. Not had one period since last year :(

There's nothing we can do but wait for our bodies to go back to normal, but do keep trying and good luck to all you ladies :)
Reply

Loading...

Hope this helps some people, I had my one and only shot Sep 10th 2012. Gained 30 pounds in 3 months!!!! No diet change and a personal trainer 4 times a week. Well, I had my bloodwork done and apparently that one shot messed up my hormones so horribly that now im on hormone therapy to counteract what that horrid little shot has done to me. Other sympyoms include dizziness, insomnia, constipation, panic attacks, difficulty breathing....constantly taking deep breaths. Please go have an extensive blood hormonal testing done. See if it put you off balance as well. Hope I helped somewhat.

Reply

Loading...


I am in the same situation. I was due for my last shot in Oct 12 and didn't go get it. I didn't have a period in October or November....I spotted in December, Nothing in January and nothing this month. I been having bad lower abdominal pains, sore breasts, loss of appetite, and nausea. But negative HPT results.
Reply

Loading...

Well I had the same problem was on depo three yrs got my last shot Sept 12 decided we wanted another child all the symptoms negative hpt so I've started taking vitex to get my cycles back normal so that I can start back to ovulate starting to see what my be a cycle after only a few days of starting this supplement
Reply

Loading...


I just came off my depo on July of 2012. Me periods started up right away. Well this month I havent had one yet its late. Well I took two pergnancy tests and both came up negative but I have been very tierd and no energy sore breast. I have been feeling a nausea here and there. I dont know what to do either.
Reply

Loading...